# SDR ASAA0945789

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 51,615 hours, 29,030 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A CANNOT CLOSE L1 DOOR.  LUBRICATED GUIDE PLATES LATCH CRANK BEARINGS DOOR COUNTER BALANCE GUIDE ARM UPPER AND LOWER HINGE POINTS REF 737 MM 12 25 21 643 007.  ACCOMPLISHED FWD ENTRY DOOR TEST PER 737 MM 52 11 00 755 051 TORQUE CHECK.  DOOR OPENS AND CLOSES WITHIN TORQUE LIMITS, OK FOR SERVICE.
